# SDR VNAA0109003

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 13,732 hours, 12,155 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Indicator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL,  THE CREW RECEIVED A LEFT HAND INBOARD BRAKE TEMPERATURE MESSAGE AND ABORTEDTAKE OFF.  THE CREW RETURNED TO THE GATE AND MAINTENANCE PERFORMED A  MAINTENANCE FUNCTION AND MEL'D THE INDICATOR.  THE ACTUAL BRAKE TEMPERATURE WAS  32C.   FLIGHT 4055 CONTINUED WITH NO FURTHER INCIDENTS.
